Anadin Extra Soluble 12pk

0304387
Pain relief for headaches and migraines. Migraines are not like most headaches, and can require a powerful pain reliever. So we developed Anadin Extra Soluble Tablets, great if you suffer from migraines. Each dissolvable tablet contains a powerful pain- relieving combination: Triple action with aspirin and paracetamol, and caffeine to help speed up pain relief Helps to relieve headaches, aches and pains. Only take this medicine if you are over 16 years of age. Take 2 tablets dissolved in a glass of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not take with any other products containing paracetamol. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Extra Soluble if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra Soluble tablets should not be taken if you are in the late stages of pregnancy or whilst breast-feeding. Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Extra Soluble. Can I take Anadin Extra Soluble if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra Soluble, or if there is a chance it may interfere with another medicine. Can I take Anadin Extra Soluble if I have, or have had a stomach ulcer? You should not take Anadin Extra Soluble if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor. Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine. Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 300mg and Caffeine Ph Eur 45mg. Paracetamol Ph Eur 200mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.
£2.80

You May Also Like

Customer Reviews

Delivery information

Our Promise

Wilko Promise

While we’re sure you’ll love what you’ve ordered, if you’re not completely satisfied, we’ll gladly refund or exchange it. That’s our Wilko promise, and it’s in addition to your statutory rights.

View Terms & Conditions »

Registered Seller of Medicines

MHRA Logo

Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

Product Description

Pain relief for headaches and migraines. Migraines are not like most headaches, and can require a powerful pain reliever. So we developed Anadin Extra Soluble Tablets, great if you suffer from migraines. Each dissolvable tablet contains a powerful pain- relieving combination: Triple action with aspirin and paracetamol, and caffeine to help speed up pain relief Helps to relieve headaches, aches and pains. Only take this medicine if you are over 16 years of age. Take 2 tablets dissolved in a glass of water. Repeat every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not take with any other products containing paracetamol. Do not exceed the stated dose. If symptoms persist for more than 3 days, consult your doctor. Can I take Anadin Extra Soluble if I am pregnant/breast-feeding? Women should seek advice from their doctor before using any medicines during pregnancy. Anadin Extra Soluble tablets should not be taken if you are in the late stages of pregnancy or whilst breast-feeding. Can I take Anadin Extra Soluble if I'm asthmatic? You should consult your doctor before taking Anadin Extra Soluble. Can I take Anadin Extra Soluble if I am taking medicines prescribed by my doctor? Your pharmacist will be able to advise you of medicines which cannot be taken with Anadin Extra Soluble, or if there is a chance it may interfere with another medicine. Can I take Anadin Extra Soluble if I have, or have had a stomach ulcer? You should not take Anadin Extra Soluble if you suffer from stomach ulcers. You can try Anadin Paracetamol instead. If you require a different painkiller to paracetamol, it is recommended that you seek medical advice from your pharmacist or doctor. Each tablet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine. Medicinal product. For relief of headaches and migraines. Active ingredients, Aspirin BP 300mg and Caffeine Ph Eur 45mg. Paracetamol Ph Eur 200mg. Please read enclosed leaflet carefully before use. Do not give to children under 6 years old. Store out of reach and sight of children.

Product Specification

Brand:
Anadin
Type:
Aspirin
Pack Qty:
12
Size:
500mg
Assembly:
No
Height:
8.6CM
Width:
6.4CM
Age:
Adult Only
Depth:
1.9CM
Bar Code:
5000309007699

Inspire Me

wilkolife-logo-1.png Wilko Inspire Me

Welcome to Wilko Life, our exciting blog that’s all about sharing with you the best of what we do. From the latest stories on what’s new and what’s hot.

Visit Wilko Life »